On some properties of paramonotone operators.

Iusem, Alfredo N.

Journal of Convex Analysis (1998)

  • Volume: 5, Issue: 2, page 269-278
  • ISSN: 0944-6532

How to cite


Iusem, Alfredo N.. "On some properties of paramonotone operators.." Journal of Convex Analysis 5.2 (1998): 269-278. <http://eudml.org/doc/119788>.

author = {Iusem, Alfredo N.},
journal = {Journal of Convex Analysis},
keywords = {variational inequalities; paramonotonicity},
language = {eng},
number = {2},
pages = {269-278},
publisher = {Heldermann Verlag},
title = {On some properties of paramonotone operators.},
url = {http://eudml.org/doc/119788},
volume = {5},
year = {1998},

AU - Iusem, Alfredo N.
TI - On some properties of paramonotone operators.
JO - Journal of Convex Analysis
PY - 1998
PB - Heldermann Verlag
VL - 5
IS - 2
SP - 269
EP - 278
LA - eng
KW - variational inequalities; paramonotonicity
UR - http://eudml.org/doc/119788
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.